# SDR SWAA2022020158721

- Difficulty date: August 29, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 45,979 hours, 26,932 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Counterbalance
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF COUNTER BALANCE WEIGHT CORROSION FOUND ON THE FWD RIGH HAND FACE OF BALANCE ARM. CORROSIONG IS .045' DEEP (TRANSFERRED FROM NRC# 483092) / BLENDED AND REMOVED CORROSION PER SRM 51-40-02; REPAIRED RUDDER BALANCE ARM PER EA 1-755-3798; SEE ATTACHED 326 FOR INDIVIDUAL SIGN OFFS
